PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 68 | 2 | 249-257
Tytuł artykułu

A singular initial value problem for second and third order differential equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Rocznik
Tom
68
Numer
2
Strony
249-257
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-07-11
Twórcy
  • Mathematical Institute, University of Wrocław, pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] P. J. Bushell, On a class of Volterra and Fredholm nonlinear integral equations, Math. Proc. Cambridge Philos. Soc. 79 (1976), 329-335.
  • [2] P. J. Bushell and W. Okrasiński, Uniqueness of solutions for a class of nonlinear Volterra integral equations with convolution kernel, ibid. 106 (1989), 547-552.
  • [3] F.-H. Wong, Existence of positive solutions of singular boundary value problems, Nonlinear Anal. 21 (1993), 397-406.
  • [4] J. A. Gatica, V. Oliker and P. Waltman, Singular nonlinear boundary value problems for second order ordinary differential equations, J. Differential Equations 79 (1989), 62-78.
  • [5] G. Gripenberg, On the uniqueness of solutions of Volterra equations, J. Integral Equations 2 (1990), 421-430.
  • [6] R. K. Miller, Nonlinear Volterra Equations, Benjamin, New York, 1971.
  • [7] W. Mydlarczyk, The existence of nontrivial solutions of Volterra equations, Math. Scand. 68 (1991), 83-88.
  • [8] W. Mydlarczyk, An initial value problem for a third order differential equation, Ann. Polon. Math. 59 (1994), 215-223.
  • [9] W. Okrasiński, Nonlinear Volterra equations and physical applications, Extracta Math. 4 (1989), 51-80.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv68i2p249bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.